Foliations on Open Manifolds, I.

Anthony Phillips

Commentarii mathematici Helvetici (1968)

  • Volume: 43, page 204-211
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Phillips, Anthony. "Foliations on Open Manifolds, I.." Commentarii mathematici Helvetici 43 (1968): 204-211. <>.

author = {Phillips, Anthony},
journal = {Commentarii mathematici Helvetici},
keywords = {topology},
pages = {204-211},
title = {Foliations on Open Manifolds, I.},
url = {},
volume = {43},
year = {1968},

AU - Phillips, Anthony
TI - Foliations on Open Manifolds, I.
JO - Commentarii mathematici Helvetici
PY - 1968
VL - 43
SP - 204
EP - 211
KW - topology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.